10 Causes of Ulcers

Cause #2: Aspirin

Aspirin is perhaps one of the most commonly used drugs of all. Many of us will have a packet of aspirin lying around the home somewhere in case we need one. They can be just what is required should you get a bad headache. They are readily available without a prescription and are generally considered to be very safe.

There is such a thing as taking too much aspirin, however, as it can lead to some unwanted consequences. One such consequence is that it could lead you to developing a stomach ulcer. If you do use aspirin a lot, you should consult with your doctor.

Ulcers Causes

Home | Privacy Policy | About Us

This site offers information designed for entertainment & educational purposes only. With any health related topic discussed on this site you should not rely on any information on this site as a substitute for professional medical diagnosis, treatment, advice, or as a substitute for, professional counseling care, advice, treatment, or diagnosis. If you have any questions or concerns about your health, you should always consult with a physician or other health-care professional.